Jump to content
Edmunds

Rash on one arm

Recommended Posts

Edmunds

I’ve developed a rash of a few 1/2 to 1 inch purplish spots on my left forearm since going into prolonged withdrawal from Effexor and Wellbutrin. Might this be a symptom of withdrawal? In any case I will see a dermatologist. 

Share this post


Link to post
Share on other sites
Gridley
6 minutes ago, Edmunds said:

I’ve developed a rash of a few 1/2 to 1 inch purplish spots on my left forearm since going into prolonged withdrawal from Effexor and Wellbutrin. Might this be a symptom of withdrawal?

 

Skins problems are a common withdrawal symptom.  I've had hives on my side and back of neck come and go.

Share this post


Link to post
Share on other sites
Edmunds

Thanks for that response. I saw the dermatologist. Nothing to worry about. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...